# SDR ASOA2018422012

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,100 hours, 22,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319.7
- Part time: 31,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE BS 319.7 FRAME WAS FOUND CORRODED AT STRINGER 21L.  MAINTENANCE REMOVED AND REPLACED THE FRAME IAW SRM 51-40-11-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  THE AIRCRAFT IS GOOD FOR RETURN TO SERVICE.
